# SDR M3XA2016012402

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N522MT
- Make and model: Bell 407
- Aircraft serial: 53272
- Aircraft time: 5,769 hours, 2,415 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: N2 Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT & CREW WERE COMING IN WITH A PATIENT ONBOARD.  ENROUTE TO THE HOSPITAL PILOT ENCOUNTERED A FADEC FAULT ILLUMINATION ON THE CWP.  TAKING PRECAUTIONARY MEASURES, THE PILOT LANDED AT THE MX FACILITY WHICH WAS CLOSER THAN THE HOSPITAL.  THE PATIENT WAS THEN TAKEN TO THE HOSPITAL BY GND AMBULANCE.  AFTER DOWNLOADING THE FAULT COMPLIED WITH FIM TASK 73-25-04-108, IT WAS THEN THAT A LOOSE CONNECTOR ON THE N2 SENSOR WAS FOUND.  THE CONNECTOR WAS TIGHTENED, FAULT CLEARED WITH A GND RUN COMPLETED.  NO FURTHER DISCREPANCIES WERE NOTED & THE ACFT WAS RETURNED TO SERVICE AFTER LOG BOOK DOCUMENTATION.
